# SDR UG8A201206190001

- Difficulty date: June 10, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N660CC
- Make and model: Beech 400A
- Aircraft serial: RK319
- Aircraft time: 3,330 hours, 3,262 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17425212
- Part serial: 2376
- Condition: Separated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A DECLARED EMERGENCY FOR SMOKE AND HEAT IN COCKPIT, THE PILOT OXYGEN MASK BROKE UPON DEPLOYMENT.  IT APPEARS THE MASK WAS DEFECTIVE.  IT WAS IN DUE O/H BY THE END OF JUNE 2012.  THE MASK WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
